MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MCK PATELLOFEMORAL-L-SZ 4; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

STRYKER ORTHOPAEDICS-MAHWAH MCK PATELLOFEMORAL-L-SZ 4; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Model Number 180404
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.The following devices were also listed in this report: patellar component; unk_ofl; unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
It was reported that the patient's left knee was revised.Initial patient complaint was pain, surgeon reported that there are no allegations against the implants and that progression of the patient's existing disease, causing the knee to collapse into valgus.A patellofemoral implant and patellar component were revised.Rep confirmed that no further information will be released.
 
Additional Manufacturer Narrative
Reported event: an event regarding patient factors involving a mako patella was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as product was not returned.-clinician review: no medical records were received for review with a clinical consultant.-device history review: could not be performed as lot code information was not provided.-complaint history review: could not be performed as lot code information was not provided.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including device details, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
MCK PATELLOFEMORAL-L-SZ 4
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10390468
Report Number3005985723-2020-00247
Device Sequence Number11309131
Product Code NPJ
UDI-Device Identifier00848486000424
UDI-Public00848486000424
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number180404
Device Catalogue Number180404
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight111